MAUDE Adverse Event Report: ZIMMER TMT CURVED OSTEOTOME; INSTRUMENT, SURGICAL

ZIMMER TMT CURVED OSTEOTOME; INSTRUMENT, SURGICAL
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned device identified that the clamping screw was no longer functioning as intended, as it would not tighten.The hex threads inside the screw were damaged likely from tightening the screw.The device had an approximate field life of 3 years.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Report source: event occurred in (b)(6).
 
Event or Problem Description
It was reported that during a primary tha, the instrument would not hold the blade component.The surgeon was unable to use the device and proceeded to use a chisel for surgery.This resulted in a 31-60 minute delay in surgery.Attempts have been made and no further information has been provided.

Brand Name
CURVED OSTEOTOME
Common Device Name
INSTRUMENT, SURGICAL
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9631457
Report Number3005751028-2020-00008
Device Sequence Number17005717
Product Code HWM
UDI-Device Identifier00889024311954
UDI-Public(01)00889024311954
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00705300301
Device Lot Number63396488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;